# SDR SWI202403110199

- Difficulty date: January 25, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 379 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS379.00 FRAME REINFORCING ANGLE (PN: SH670-32119-1) CORRODED AT STR 23R.   (C-CHECK RO 3/10/2024)   REMOVED AND REPLACED UNSERVICABLE RH FS379.00 FRAME REINFORCING ANGLE (PN: SH670-32119-1) WITH NEW REF. DRWG SH670-32050 REV. J AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND SKYWEST FORM M-337.
